# SDR DALA2022092006214

- Difficulty date: September 17, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767
- Aircraft serial: 25986
- Aircraft time: 131,938 hours, 19,672 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 181 -ATB/IFSD- LEFT ENGINE SHUTDOWN DUE TO OIL LOSS, ABNORMAL OIL TEMPERATURE, LOW OIL PRESSURE AND VIBRATION. CORRECTIVE ACTION: C/W ENGINE VISUAL INSPECTION, FOUND #3 SCAVENGE OIL LINE RUPTURED. METAL WAS ALSO FOUND ON MASTER MCD, #3 MCD, #4 MCD, AND OIL FILTER. METAL PARTICLES IN TAIL PIPE, ENGINE CHANGE REQUIRED. MAINTENANCE IN PROGRESS. (9087334)
